# SDR AU970937

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162313
- Condition: Malfunctioned
- Location: Elev Feel Cont
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR FEEL COMPUTER SUSPECT FAULTY - WORKSHOP INVESTIGATIONCOULD FIND NO DEFECTS
